MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP5.5 320MM CONTOUR COCR ROD; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDOS INTERNATIONAL SàRL CH EXP5.5 320MM CONTOUR COCR ROD; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 196791320
Medical Device Problem Codes Break (1069); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional product codes: kwp, kwq, mnh and nkb.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in australia as follows: the dr.Operated on patient on (b)(6) 2022.When revising this construct it was noted that the left lumbar rod had broken.Rod was removed and replaced with a cocr rod and new set screw used to lock down this construct.This revision was a revision of a 2019 and 2017 construct.I have included the rod from the 2017 case but this case was revisited in 2019 and i was not made aware of this.Patient status/ outcome/consequences: there was a clinical outcome experienced by the patient; a broken rod.This report is for one (1) exp5.5 320mm contour cocr rod.This is report 1 of 1 for complaint (b)(4).

Brand Name
EXP5.5 320MM CONTOUR COCR ROD
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key16194348
Report Number1526439-2023-00079
Device Sequence Number14904729
Product Code MNI
UDI-Device Identifier10705034295299
UDI-Public(01)10705034295299
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number196791320
Device Catalogue Number196791320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2022
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK SCREWS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale